# SDR UIEA2019110605862

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,635 hours, 24,778 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP INOP AFTER LANDING.( PERFORMED OPS CHECK OF THE LEFT FORWARD FUEL PUMP IAW AMM 28-22-03, OPS CHECK GOOD AT THIS TIME. )
